# SDR ALGA087723

- Difficulty date: June 24, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N60WJ
- Make and model: Bell 206L-1
- Aircraft serial: 45276
- Aircraft time: 11,340 hours
- Engine: Allsn 250C28B
- Engine time: 8,317 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearshaft
- Part number: 23071896
- Part serial: NN503216
- Condition: Spalled
- Location: Gearbox
- Part time: 704 hours
- Component: Gearbox
- Component part number: 23031252
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SPALLING ON GEAR TEETH. REMOVED AND REPLACED DUE TO SPALLING ON GEAR TEETH FROM POSSIBLE IMPROPER MESHING OF GEAR TEETH.
